Alert archive / Wisconsin / Special Weather Statements in 2015
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 13, 2015, 4:36 PM CDT for Dunn County, Wisconsin. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2015, 4:36 PM CDT (21:36 UTC)
- Expired
- Jul 13, 2015, 5:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Twin Cities, MN
County Dunn County, WI
The radar
The La Crosse radar (KARX), 128 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1389 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
553
WWUS83 KMPX 132136
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
436 PM CDT MON JUL 13 2015
WIZ025-027-028-132215-
CHIPPEWA-DUNN-EAU CLAIRE-
436 PM CDT MON JUL 13 2015
...A AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
CHIPPEWA...EASTERN DUNN AND WESTERN EAU CLAIRE COUNTIES...
AT 435 PM CDT...A STRONG THUNDERSTORM WAS OVER HOFFMAN HILLS REC
AREA...OR 9 MILES NORTHEAST OF MENOMONIE...MOVING SOUTHEAST AT 30
MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EAU CLAIRE...MENOMONIE...CHIPPEWA FALLS...ALTOONA...LAKE HALLIE...
LAKE WISSOTA...COLFAX...ELK MOUND...WHEELER...TAINTER LAKE...HOFFMAN
HILLS REC AREA AND CARYVILLE.
THIS INCLUDES INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 41 AND
73.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL WISCONSIN.
LAT...LON 4485 9196 4518 9201 4508 9160 4489 9126
4465 9147
TIME...MOT...LOC 2135Z 303DEG 26KT 4495 9173
$$
DWEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 13, 3:05 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jul 13, 3:05 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 305 PM CDT MON JUL 13 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 305 PM CDT MON JUL 13 2015 AN UPPER LOW THAT WAS CENTERED ACROSS THE NORTHERN GREAT LAKES THIS AFTN HAD A PERSISTENT W-WNW FLOW ACROSS MPX CWA TODAY. SEVERAL CIRCULATIONS ARE NOTED IN THE SHEAR AXIS FROM ND TO CENTRAL MN/NORTHERN WI. COLD POOLS ALOFT ASSOCIATED WITH THESE CIRCULATIONS AND THE ADDED WIND SHEAR MAY ALLOW FOR ISOLD/SCT SVR STORMS TO ACROSS MAINLY WC WI MN THIS AFTN. EC MN/CENTRAL/WC WILL HAVE WIDELY SCATTERED STORMS BUT AS STRONG...WITH SW/SC MN LIKELY DRY DUE TO WEAKER INSTABILITY AND LACK OF SFC CONVERGENCE. THE UPPER LOW IS PROGGED TO ROTATE E/SE ACROSS THE GREAT LAKES OVERNIGHT...TAKING THE SHEAR ZONE /SHORTWAVE/ SOUTHWARD ACROSS MN. AT THE SFC...A COOL/DRY FRONT/TROUGH ACROSS NE MN...WILL MOVE SW INTO CENTRAL MN/WC WI BY LATE TONIGHT. AS THIS FRONT/TROUGH MOVES TO THE SW TUESDAY...A FEW STORMS WILL BE POSSIBLE ALONG IT...ESPECIALLY IN THE AFTN IN WC/SC MN. DRIER AIR FILTERING IN FROM THE NE WILL KEEP WC WI MAINLY DRY...WITH ONLY ISOLD ACTIVITY ACROSS CENTRAL AND EC MN. TEMPS WILL BE A FEW DEGREES COOLER IN WC WI...AND PARTS OF EC MN AS THIS FRONT/TROUGH MOVES THRU. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 305 PM CDT MON JUL 13 2015 THE LONG TERM PORTION OF THE FORECAST WILL FEATURE SUPPRESSION OF THE MID LEVEL RIDGE AS A TROUGH EJECTS EASTWARD FROM THE PACIFIC NORTHWEST...WITH OVERALL FLOW BECOMING MORE ZONAL OVERHEAD. THIS WILL SET THE STAGE FOR PERIODIC IMPULSES TO TRAVERSE THE REGION AND BRING OCCASIONAL SHOWER AND THUNDERSTORM CHANCES. TUESDAY NIGHT AND MOST OF WEDNESDAY LOOK TO BE DRY...BUT THEN A TROUGH AND WARM FRONT LIFT TOWARD THE AREA WEDNESDAY NIGHT AND THURSDAY. MEDIUM RANGE MODELS INDICATE THE PRECIPITATION COULD BE SPLIT IN TWO BATCHES...ONE PASSING TO THE NORTH AND ONE TO THE SOUTH...LEAVING OUR AREA MAINLY DRY...BUT CONSISTENCY AND CONTINUITY HAVE BEEN LOW. FRIDAY LOOKS TO BE THE NEXT DRY DAY IN BETWEEN SYSTEMS...BUT ANOTHER TROUGH FOLLOWS FOR FRIDAY NIGHT AND SATURDAY. HAVE INCLUDED CHANCE POPS FOR THIS TIMEFRAME AS WELL. TEMPERATURES WILL BE A BIT COOLER ON WEDNESDAY AND THURSDAY...WITH HIGHS IN THE UPPER 70S TO MID 80S RANGE. HEAT AND HUMIDITY RETURN FOR FRIDAY AND SATURDAY HOWEVER...AS HIGHS MODERATE INTO THE MID 80S TO LOWER 90S AND DEWPOINTS CREEP BACK UP INTO THE UPPER 60S TO LOWER 70S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1230 PM CDT MON JUL 13 2015 MAIN CONCERN IS TIMING OF TSRA THIS AFTN AS A DISTURBANCE RIDES SE ACROSS ND...AND INTO CENTRAL MN LATER THIS AFTN. INITIAL MVFR CIGS IN EC MN/WC MN SHOULD LIFT TO VFR BY 19-20Z. OTHERWISE...BASED ON SHORT TERM MODEL TRENDS...TSRA SHOULD BEGIN IN WC/CENTRAL MN ARND 20-21Z...AND SPREAD SE. THE ACTIVITY SHOULD BE ISOLD SO KEPT VCTS OR VCSH...AND NOT EXPECTING TEMPO/S BASED ON COVERAGE. SFC TROUGH WILL MOVE SW ACROSS NORTHERN MN AND INTO CENTRAL MN/EC MN AND WC WI BY TUESDAY MORNING. MVFR CIGS WILL BE POSSIBLE WITH THE PASSAGE OF THIS SFC TROUGH LATER TONIGHT. KMSP... TSRA/S ARE POSSIBLE THIS AFTN/EARLY EVENING...BUT TIMING AND COVERAGE IS THE MAIN CONCERN. KEPT VCSH/VCTS IN THE TAF AFT 21Z...BUT AGAIN...ONCE TSRA DEVELOP WE CAN GET A BETTER IDEA ON TIMING. MVFR CIGS ARE POSSIBLE AS A SFC TROUGH MOVES THRU TUESDAY MORNING. OTHERWISE...VFR WITH NW WINDS THIS AFTN...BECOMING N/NE TUESDAY. /OUTLOOK FOR KMSP/ WED...VFR. SLIGHT CHC OF SHRA/TSRA LATE. WINDS E-SE 5 TO 10 KTS. THU...VFR/MVFR. CHANCE OF -TSRA. WINDS SE 5 TO 10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...JLT LONG TERM...LS AVIATION...JLT
Hazardous weather outlook, Jul 13, 3:35 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 335 PM CDT MON JUL 13 2015 MNZ041>045-048>053-058>063-068>070-078-WIZ014>016-023>028-142045- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-POPE-STEARNS-BENTON- SHERBURNE-ISANTI-CHISAGO-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY- WASHINGTON-CARVER-SCOTT-DAKOTA-GOODHUE-POLK-BARRON-RUSK-ST. CROIX- PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 335 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...WEST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH EARLY EVENING ACROSS CENTRAL AND SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT A FEW SEVERE STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS...PRIMARILY EAST OF INTERSTATE 35 IN SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN. A TORNADO OR TWO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ON TUESDAY...AND THEN AGAIN AT TIMES FROM THURSDAY THROUGH THE WEEKEND. AT THIS TIME...THE THREAT FOR SEVERE THUNDERSTORMS APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED IN SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN LATE THIS AFTERNOON AND EARLY EVENING. MNZ047-054>057-064>067-073>077-082>085-091>093-142045- STEVENS-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE- RENVILLE-MCLEOD-SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE- WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- 335 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ON TUESDAY...AND THEN AGAIN AT TIMES FROM THURSDAY THROUGH THE WEEKEND. AT THIS TIME...THE THREAT FOR SEVERE THUNDERSTORMS APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jul 13, 3:12 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
312 PM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 2 NW MILLTOWN 45.54N 92.53W
07/13/2015 M0.50 INCH POLK WI TRAINED SPOTTER
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMSpecial weather statement, Jul 13, 3:49 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
349 PM CDT MON JUL 13 2015
WIZ014-132130-
POLK-
349 PM CDT MON JUL 13 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL POLK COUNTY...
AT 348 PM CDT...A STRONG THUNDERSTORM WAS OVER CUSHING...OR 27 MILES
EAST OF CAMBRIDGE...MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
AMERY...BALSAM LAKE...CENTURIA...MILLTOWN...CUSHING...RANGE...WOLF
CREEK AND WILD RIVER STATE PARK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN WISCONSIN.
LAT...LON 4546 9220 4529 9239 4553 9273 4556 9276
4557 9276 4564 9269
TIME...MOT...LOC 2048Z 310DEG 27KT 4554 9267
DWELocal storm report, Jul 13, 4:01 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
401 PM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG MILLTOWN 45.53N 92.51W
07/13/2015 POLK WI LAW ENFORCEMENT
2 FOOT DIAMETER DOWN ON HOUSE.
&&
CARLYONLocal storm report, Jul 13, 4:04 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
404 PM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL MILLTOWN 45.53N 92.50W
07/13/2015 M0.88 INCH POLK WI TRAINED SPOTTER
&&
CARLYONLocal storm report, Jul 13, 4:18 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
418 PM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 2 SW BALSAM LAKE 45.43N 92.49W
07/13/2015 E0.88 INCH POLK WI TRAINED SPOTTER
SMALL BRANCHES DOWN
&&
CARLYONSpecial weather statement, Jul 13, 4:36 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
436 PM CDT MON JUL 13 2015
WIZ025-027-028-132215-
CHIPPEWA-DUNN-EAU CLAIRE-
436 PM CDT MON JUL 13 2015
...A AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
CHIPPEWA...EASTERN DUNN AND WESTERN EAU CLAIRE COUNTIES...
AT 435 PM CDT...A STRONG THUNDERSTORM WAS OVER HOFFMAN HILLS REC
AREA...OR 9 MILES NORTHEAST OF MENOMONIE...MOVING SOUTHEAST AT 30
MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EAU CLAIRE...MENOMONIE...CHIPPEWA FALLS...ALTOONA...LAKE HALLIE...
LAKE WISSOTA...COLFAX...ELK MOUND...WHEELER...TAINTER LAKE...HOFFMAN
HILLS REC AREA AND CARYVILLE.
THIS INCLUDES INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 41 AND
73.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL WISCONSIN.
LAT...LON 4485 9196 4518 9201 4508 9160 4489 9126
4465 9147
TIME...MOT...LOC 2135Z 303DEG 26KT 4495 9173
DWEThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:00 PM CDT | Tornado Warning | MPX | Morrison, Todd | 45 min |
| Jul 12, 7:09 PM CDT | Tornado Warning | MPX | Pope, Stevens | 36 min |
| Jul 12, 7:18 PM CDT | Tornado Warning | MPX | Morrison, Todd | 42 min |
| Jul 12, 7:20 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stearns, Todd | 70 min |
| Jul 12, 7:30 PM CDT | Special Weather Statement | MPX | Douglas | 3 hr |
| Jul 12, 7:39 PM CDT | Tornado Warning | MPX | Douglas | 30 min |
| Jul 12, 7:40 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Stearns | 50 min |
| Jul 12, 7:42 PM CDT | Tornado Warning | MPX | Pope | 48 min |
| Jul 12, 8:16 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 44 min |
| Jul 12, 8:24 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Sherburne | 51 min |
| Jul 12, 8:27 PM CDT | Severe Thunderstorm Warning | MPX | Pope | 33 min |
| Jul 12, 8:32 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 28 min |
| Jul 12, 8:40 PM CDT | Special Weather Statement | MPX | Douglas | 35 min |
| Jul 12, 8:54 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec, Mille Lacs | 51 min |
| Jul 12, 8:54 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 81 min |
| Jul 12, 8:59 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns | 46 min |
| Jul 12, 8:59 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Benton, Isanti, Sherburne | 61 min |
| Jul 12, 9:03 PM CDT | Special Weather Statement | MPX | Chippewa | 27 min |
| Jul 12, 9:24 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti | 51 min |
| Jul 12, 9:31 PM CDT | Special Weather Statement | MPX | Kandiyohi | 29 min |
| Jul 12, 9:48 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Wright | 57 min |
| Jul 12, 9:48 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Isanti, Ramsey, Washington | 57 min |
| Jul 12, 10:32 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 26 min |
| Jul 12, 10:45 PM CDT | Special Weather Statement | MPX | Carver, Hennepin, McLeod, Ramsey, Washington, Wright | 60 min |
| Jul 12, 10:55 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Wright | 35 min |
| Jul 12, 11:18 PM CDT | Special Weather Statement | MPX | Douglas | 57 min |
| Jul 12, 11:18 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott | 19 min |
| Jul 12, 11:40 PM CDT | Special Weather Statement | MPX | Dakota, Goodhue, Le Sueur, Rice, Scott | 50 min |
| Jul 13, 12:29 AM CDT | Special Weather Statement | MPX | Todd | 46 min |
| Jul 13, 12:41 AM CDT | Special Weather Statement | MPX | Goodhue | 64 min |
| Jul 13, 1:23 AM CDT | Special Weather Statement | MPX | Sherburne | 52 min |
| Jul 13, 2:47 AM CDT | Special Weather Statement | MPX | Washington | 58 min |
| Jul 12, 9:59 PM CDT | Severe Thunderstorm Warning | MPX | Polk, Saint Croix | 61 min |
| Jul 12, 10:18 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Dunn | 57 min |
| Jul 12, 11:26 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Chippewa, Dunn, Rusk | 49 min |
| Jul 13, 12:03 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire | 42 min |
| Jul 13, 12:17 AM CDT | Special Weather Statement | MPX | Rusk | 28 min |
| Jul 13, 12:37 AM CDT | Special Weather Statement | MPX | Eau Claire | 23 min |
| Jul 13, 2:56 PM CDT | Special Weather Statement | MPX | Polk | 34 min |
| Jul 13, 3:00 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 45 min |
| Jul 13, 3:49 PM CDT | Special Weather Statement | MPX | Polk | 41 min |
| Jul 13, 4:03 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 21 min |
| Jul 13, 4:13 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 28 min |
| Jul 13, 5:25 PM CDT | Special Weather Statement | MPX | Eau Claire | 20 min |
| Jul 13, 5:41 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Saint Croix | 31 min |
| Jul 13, 6:03 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Pepin | 31 min |
| Jul 13, 6:22 PM CDT | Severe Thunderstorm Warning | MPX | Eau Claire | 23 min |
Nearby
Special Weather Statements in Wisconsin, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.